Please use this identifier to cite or link to this item:
標題: Stability and instability of solutions of a fixed interface boundary value problem from population genetics
作者: Chen, C.K.
關鍵字: diffusion-reaction equation
fixed interface
gene dispersal barrier
期刊/報告no:: Dynamics of Continuous Discrete and Impulsive Systems-Series a-Mathematical Analysis, Volume 13, Page(s) 265-272.
摘要: When diffusion materials transport through a porous thin barrier embedded in the medium supporting the diffusion process, a sharp change of the material concentration (fixed interface) is often observed. We consider a fixed interface problem for general diffusion-reaction differential equations arising from modelling the gene dispersal across barriers in a finite habitat of a natural population. We establish for the problem global solutions, and criteria of stability and instability of equilibria particularly in terms of the permeability of the barrier. Applications and biological interpretations of our results are also presented in this paper.
ISSN: 1201-3390
Appears in Collections:期刊論文



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.